# SDR USAASB03191

- Difficulty date: October 17, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L2 DOOR EMERGENCY EXIT SIGN INOPERATIVE.  MAINTENANCE REPLACE THE BATTERY.  (M)
